Alert archive / Idaho / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 13, NWS Pocatello, ID

June 2, 2009Cassia County, Oneida County, Idaho

NWS Pocatello, ID issued this severe thunderstorm warning at Jun 2, 2009, 7:10 PM MDT for Cassia County, Oneida County, Idaho. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2009, 7:10 PM MDT (01:10 UTC)
Expired
Jun 2, 2009, 7:53 PM MDT
In force
43 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon

Counties Cassia County, ID, Oneida County, ID

The radar

The Salt Lake City radar (KMTX), 101 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 7:37 PM MDTHAIL 0.5Holbrook, ID1/2 INCH HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 1.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2009-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2009-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3255 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPIH 030110
SVRPIH
IDC031-071-030200-
/O.NEW.KPIH.SV.W.0013.090603T0110Z-090603T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO
710 PM MDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO...
  SOUTHWESTERN ONEIDA COUNTY IN SOUTHEAST IDAHO...

* UNTIL 800 PM MDT

* AT 709 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR BLACK PINE...OR 13 MILES
  NORTHWEST OF SNOWVILLE...AND MOVING NORTHEAST AT 25 MPH.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   HOLBROOK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM ALONG WITH HEAVY RAIN. MOVE INDOORS 
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 4210 11320 4232 11303 4230 11246 4201 11255
      4199 11264 4199 11301
TIME...MOT...LOC 0109Z 220DEG 20KT 4207 11292

$$

HUSTON
2 follow-up statements
000 
WWUS55 KPIH 030131
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
731 PM MDT TUE JUN 2 2009

IDC031-071-030200-
/O.CON.KPIH.SV.W.0013.000000T0000Z-090603T0200Z/
ONEIDA ID-CASSIA ID-
731 PM MDT TUE JUN 2 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTHEASTERN CASSIA AND SOUTHWESTERN ONEIDA COUNTIES...

AT 730 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES WEST OF HOLBROOK...
OR 14 MILES NORTH OF SNOWVILLE...MOVING NORTHEAST AT 25 MPH.

TRAINED SPOTTERS HAVE REPORTED PEA-SIZED HAIL AND VERY HEAVY RAIN 
WITH THIS SYSTEM.

LOCATIONS NEAR THE PATH OF THIS STORM WAS INCLUDE...HOLBROOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4210 11320 4232 11303 4230 11246 4201 11255
      4199 11264 4199 11301
TIME...MOT...LOC 0131Z 220DEG 20KT 4216 11281

$$

HUSTON
000 
WWUS55 KPIH 030153
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
753 PM MDT TUE JUN 2 2009

IDC031-071-030202-
/O.CAN.KPIH.SV.W.0013.000000T0000Z-090603T0200Z/
ONEIDA ID-CASSIA ID-
753 PM MDT TUE JUN 2 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CASSIA AND
SOUTHWESTERN ONEIDA COUNTIES IS CANCELLED...

VERY HEAVY RAIN AND MARBLE-SIZED HAIL WERE OBSERVED FROM THE STORMS 
AS THEY MOVED THROUGH THE AREA EARLY THIS EVENING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS 
OF CENTRAL ONEIDA COUNTY.

LAT...LON 4210 11320 4232 11303 4230 11246 4201 11255
      4199 11264 4199 11301
TIME...MOT...LOC 0152Z 220DEG 20KT 4225 11271

$$

HUSTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 1:34 PM MDT, 5 hours 36 minutes earlier.

Area forecast discussion, Jun 2, 1:34 PM MDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
134 PM MDT TUE JUN 2 2009

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT.

UPPER LOW OFF OF THE COAST OF CALIFORNIA CONTINUES TO PUMP A LOT
OF MOISTURE INTO SOUTHEAST IDAHO. FLOOD WATCHES CONTINUE FOR THE
SOUTHERN AND EASTERN HIGHLANDS AND FOR THE CASTLE ROCK FIRE AREA
NEAR KETCHUM. NUMEROUS SLIDES AND/OR WATER OVER ROADWAYS HAS
OCCURRED OVER THE PAST 24 HOURS IN THESE AREAS. ADDITIONAL
THUNDERSTORMS ARE LIKELY THIS EVENING AND THESE THUNDERSTORMS HAVE
THE CAPABILITY OF PRODUCING ADDITIONAL SLIDES AND/OR FLOODING.

EXPECT PRECIPITATION TO DIMINISH MUCH MORE THAN LAST NIGHT SINCE
THERE APPEARS TO BE NO UPPER LEVEL FEATURES MOVING INTO THE AREA
TONIGHT. CONVECTION IS EXPECTED TO REDEVELOP DURING THE HEAT OF
THE DAY WEDNESDAY. ALTHOUGH COVERAGE MAY NOT BE AS MUCH AS PAST
COUPLE OF DAYS DUE TO THE INFLUENCE OF A VERY WEAK UPPER LEVEL
RIDGE INTO THE AREA. THIS CONVECTION SHOULD DIMINISH ONCE AGAIN
WEDNESDAY NIGHT WITH THE LOSS OF DAYTIME HEATING. EXPECT
REDEVELOPMENT AGAIN ON THURSDAY WITH COVERAGE EXPECTED TO BE
BETTER AS RIDGE MOVES OFF TO THE EAST. FLOODING IN THE SOUTHERN
AND EASTERN HIGHLANDS MAY NOT BE AS MUCH OF A CONCERN ON THURSDAY
DUE TO THE LESSER COVERAGE BUT COULD BE A PROBLEM ONCE AGAIN
FRIDAY. THE CASTLE ROCK AREA WILL REMAIN SUSCEPTIBLE DURING THE
ENTIRE TIME. AS LITTLE AS A QUARTER OF AN INCH OF RAIN IN A SHORT
DURATION ON THE BURN AREA WOULD LIKELY TRIGGER ADDITIONAL SLIDES.

.LONG TERM...FRIDAY THROUGH TUESDAY NIGHT.

UPPER LOW IS EXPECTED TO SLOWLY PUSH INLAND OVER CENTRAL
CALIFORNIA ON FRIDAY. AS IT MOVES INLAND...IT WILL GRADUALLY FILL
AND LIFT NORTHEASTWARD. THE LOW OPENS TO A TROUGH OVER IDAHO ON
SUNDAY AND FINALLY EXITS THE AREA MONDAY. WITH THIS IN MIND...A
VERY WET PATTERN IS EXPECTED TO PERSIST THROUGHOUT THE LONG RANGE.
FLOODING CONCERNS WILL BE ONGOING WITH AT LEAST A CHANCE OF
SHOWERS AND THUNDERSTORMS EACH PERIOD. HIGH TEMPERATURES EXPECTED
TO BE SLIGHTLY BELOW NORMAL THROUGH THE FORECAST. HANKO

&&

.AVIATION...SCATTERED SHOWERS AND TSTMS WILL LIFT ACROSS THE REGION
FROM THE SOUTH THRU MIDNIGHT AS MONSOON MOISTURE CONTINUES TO FLOW
INTO THE AREA. BRIEF MVFR CIGS/VIS ARE POSSIBLE IN SOME OF THE
HEAVIER SHOWERS. SHOWERS ARE EXPECTED TO DIMINISH IN COVERAGE AFTER
MIDNIGHT...HOWEVER SCATTERED SHOWERS AND THUNDERSTORMS REDEVELOPING
LATE TOMORROW MORNING. HANKO

&&

.FIRE WEATHER...SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
NEXT FEW DAYS AS MONSOON MOISTURE PERSISTS OVER THE NORTHERN ROCKIES
AND THE GREAT BASIN. AREAS OF HEAVY RAIN ARE POSSIBLE. RELATIVE
HUMIDITY READINGS WILL REMAIN HIGHER THAN NORMAL DUE TO THE MOIST
AIRMASS AND WET GROUND IN MOST AREAS. THESE CONDITIONS ARE EXPECTED
TO CONTINUE THROUGH THE WEEKEND. HEDGES

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR IDZ022>025-
031.

&&
Hazardous weather outlook, Jun 2, 4:15 AM MDT, 14 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
415 AM MDT TUE JUN 2 2009

IDZ017>025-031-032-031300-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
415 AM MDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF SOUTHERN AND
CENTRAL IDAHO.  SEE THE LATEST URGENT WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH NEXT TUESDAY

DAILY AFTERNOON AND EVENING SHOWER AND THUNDERSTORM ACTIVITY WILL
CONTINUE THROUGH THIS PERIOD.  HEAVY SHOWERS...PRODUCING A FLASH
FLOOD THREAT...WILL RETURN ON SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Special weather statement, Jun 2, 3:47 PM MDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
347 PM MDT TUE JUN 2 2009

IDZ022-023-022245-
ONEIDA ID-POWER ID-BANNOCK ID-
347 PM MDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO
  EAST CENTRAL POWER COUNTY IN SOUTHEAST IDAHO
  EXTREME NORTH CENTRAL ONEIDA COUNTY IN SOUTHEAST IDAHO

UNTIL 445 PM MDT

AT 343 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CRYSTAL..MOVING NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   CRYSTAL...
   HAWKINS...
   MCCAMMON...

LAT...LON 4281 11223 4256 11209 4245 11259 4262 11268
TIME...MOT...LOC 2147Z 247DEG 9KT 4257 11251

HUSTON
Special weather statement, Jun 2, 4:42 PM MDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
442 PM MDT TUE JUN 2 2009

IDZ022-023-022330-
CARIBOU ID-ONEIDA ID-POWER ID-BANNOCK ID-CASSIA ID-
442 PM MDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME SOUTHEASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO
  SOUTHERN BANNOCK COUNTY IN SOUTHEAST IDAHO
  SOUTHEASTERN POWER COUNTY IN SOUTHEAST IDAHO
  ONEIDA COUNTY IN SOUTHEAST IDAHO
  EXTREME WEST CENTRAL CARIBOU COUNTY IN SOUTHEAST IDAHO

UNTIL 530 PM MDT

AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
MCCAMMON TO 6 MILES NORTHWEST OF SNOWVILLE..AND MOVING EAST AT 10
MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   BUIST...
   ARIMO...
   VIRGINIA...
   LAVA HOT SPRINGS...
   DOWNEY... PLEASANTVIEW AND  RIDGEDALE...

LAT...LON 4279 11215 4261 11194 4230 11192 4228 11202
      4228 11211 4226 11208 4226 11209 4201 11213
      4199 11258 4199 11301
TIME...MOT...LOC 2242Z 288DEG 10KT 4269 11209 4200 11282

HUSTON
Special weather statement, Jun 2, 4:46 PM MDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
446 PM MDT TUE JUN 2 2009

IDZ021-023-022345-
CARIBOU ID-BONNEVILLE ID-BINGHAM ID-BANNOCK ID-
446 PM MDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME NORTH CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO
  EAST CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO
  CENTRAL BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN CARIBOU COUNTY IN SOUTHEAST IDAHO

UNTIL 545 PM MDT

AT 444 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF CHESTERFIELD..MOVING
NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHEASTERN BINGHAM COUNTY...
  RURAL NORTHWESTERN CARIBOU COUNTY...
  RURAL NORTHERN CARIBOU COUNTY...
  RURAL EASTERN BINGHAM COUNTY...
  RURAL CENTRAL BONNEVILLE COUNTY...

LAT...LON 4330 11178 4309 11155 4290 11199 4304 11215
TIME...MOT...LOC 2246Z 232DEG 9KT 4302 11197

HUSTON
Special weather statement, Jun 2, 5:36 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
536 PM MDT TUE JUN 2 2009

IDZ022-030030-
CASSIA ID-
536 PM MDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO

UNTIL 630 PM MDT/530 PM PDT/

AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROAD AREA OF THUNDERSTORMS OVER NORTHEAST NEVADA AND NORTHWEST UTAH
MOVING NORTHEAST TOWARD CASSIA COUNTY.  HEAVY SHOWERS SOUTH AND EAST
OF OAKLEY EARLIER TODAY HAD PROMPTED A FLASH FLOOD WARNING AND THIS
SECOND ROUND OF THUNDERSTORMS WILL LIKEY ENHANCE RUNOFF DUE TO
SATURATED GROUND AND SWOLLEN STREAMS. INDIVIDUALS RECREATING IN THE
CITY OF ROCKS REGION SHOULD BE PREPARED FOR WIND GUSTS UP TO 40 MPH
ALONG WITH HEAVY RAINFALL THROUGH 8 PM MDT THIS EVENING.

LOCATIONS IMPACTED INCLUDE...
   ELBA...
   CONANT AND  KEOGH...
   MALTA...

LAT...LON 4231 11422 4236 11302 4200 11302 4199 11423
TIME...MOT...LOC 2331Z 206DEG 18KT 4205 11353

HUSTON
Special weather statement, Jun 2, 6:22 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
622 PM MDT TUE JUN 2 2009

IDZ023-025-030100-
CARIBOU ID-BEAR LAKE ID-FRANKLIN ID-
622 PM MDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN FRANKLIN COUNTY IN SOUTHEAST IDAHO
  NORTHERN BEAR LAKE COUNTY IN SOUTHEAST IDAHO
  CARIBOU COUNTY IN SOUTHEAST IDAHO

UNTIL 700 PM MDT

AT 621 PM MDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
SODA SPRINGS..MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH
VERY HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   CONDA...

LAT...LON 4294 11110 4234 11108 4235 11181 4288 11184
TIME...MOT...LOC 0022Z 263DEG 11KT 4263 11155

HUSTON
Special weather statement, Jun 2, 6:26 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
626 PM MDT TUE JUN 2 2009

IDZ022-030130-
ONEIDA ID-POWER ID-CASSIA ID-
626 PM MDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO
  EXTREME SOUTH CENTRAL POWER COUNTY IN SOUTHEAST IDAHO
  ONEIDA COUNTY IN SOUTHEAST IDAHO

UNTIL 730 PM MDT

AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF BLACK PINE..MOVING
NORTHEAST AT 20 MPH TOWARD INTERSTATE 84 AND THE HOLBROOK AREA IN
ONEIDA COUNTY.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   BLACK PINE...

LAT...LON 4200 11327 4211 11329 4235 11291 4220 11215
      4200 11214
TIME...MOT...LOC 0025Z 231DEG 16KT 4187 11313

HUSTON

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 6:22 PM MDTSpecial Weather StatementPIHCaribou38 min
Jun 2, 6:26 PM MDTSpecial Weather StatementPIHOneida64 min
Jun 2, 8:06 PM MDTSpecial Weather StatementPIHFranklin, Oneida, Power54 min
Jun 2, 8:50 PM MDTSpecial Weather StatementPIHBannock, Franklin, Power55 min
Jun 2, 10:25 PM MDTSpecial Weather StatementPIHBannock, Bear Lake, Caribou, Franklin95 min
Jun 3, 4:02 AM MDTFlash Flood WatchPIH22 hr
Jun 3, 2:16 PM MDTFlash Flood WarningPIHBlaine119 min
Jun 3, 2:41 PM MDTFlash Flood WarningPIHCassia94 min
Jun 3, 3:49 PM MDTSpecial Weather StatementPIHCassia56 min
Jun 3, 3:53 PM MDTSpecial Weather StatementPIHButte52 min
Jun 3, 4:10 PM MDTSpecial Weather StatementPIHJefferson50 min
Jun 3, 4:35 PM MDTSpecial Weather StatementPIHBannock40 min
Jun 3, 4:36 PM MDTSpecial Weather StatementPIHJefferson39 min
Jun 3, 4:49 PM MDTSpecial Weather StatementPIHButte41 min
Jun 3, 5:17 PM MDTSpecial Weather StatementPIHFremont43 min
Jun 3, 5:21 PM MDTSpecial Weather StatementPIHBannock, Caribou54 min
Jun 3, 5:24 PM MDTSpecial Weather StatementPIHLincoln51 min
Jun 3, 5:26 PM MDTSpecial Weather StatementPIHCassia64 min
Jun 3, 5:35 PM MDTSpecial Weather StatementPIHMadison40 min
Jun 3, 5:54 PM MDTSevere Thunderstorm WarningPIHCaribou36 min
Jun 3, 5:56 PM MDTSpecial Weather StatementPIHButte49 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.